BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On symmetric polynomials with only real zeros and nonnegative ? -vectors

Participants in the publication
José Agapito (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências

Scope
International

Refereeing
Yes

Date of Publication
2014-06

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
Linear Algebra and its Applications

Publication Identifiers

Publisher
Elsevier BV

Volume
451

Number of pages
29
Starting page
260
Last page
289

Document Identifiers
DOI - https://doi.org/10.1016/j.laa.2014.03.018
URL - http://dx.doi.org/10.1016/j.laa.2014.03.018


Export

APA
José Agapito, (2014). On symmetric polynomials with only real zeros and nonnegative ? -vectors. Linear Algebra and its Applications, 451, 260-289. http://dx.doi.org/10.1016/j.laa.2014.03.018

IEEE
José Agapito, "On symmetric polynomials with only real zeros and nonnegative ? -vectors" in Linear Algebra and its Applications, vol. 451, pp. 260-289, 2014. 10.1016/j.laa.2014.03.018

BIBTEX
@article{48834, author = {José Agapito}, title = {On symmetric polynomials with only real zeros and nonnegative ? -vectors}, journal = {Linear Algebra and its Applications}, year = 2014, pages = {260-289}, volume = 451 }